Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi!

i am sixteen years old and have suffered occasional breakouts for the last two years on my face, however i have also had persistant mild/moderate acne on my back.

i was perscribed mynocylin two years ago but this did not seem to help.

my dermatologist recently perscribed acutane 40mg for me, however i am worried about the sideeffects, especially considering my facial acne is very manageable and i have not tried a whole lot of other treatments for my back.

i have not filled my perscription yet and am looking for any advice as to whether or not accutane is right for me...

thanks!

Share this post


Link to post
Share on other sites
Guest Michael Jackson

accutane is usually for severe acne.

Share this post


Link to post
Share on other sites

accutane is usually for severe acne.

well, thats what i thought so i was surprised when my doctor perscribed it to me...

Share this post


Link to post
Share on other sites

accutane is usually for severe acne.

well, thats what i thought so i was surprised when my doctor perscribed it to me...

same with me.. check my thread out in the cysts forum

Share this post


Link to post
Share on other sites

accutane is usually for severe acne.

well, thats what i thought so i was surprised when my doctor perscribed it to me...

yea, same here. My acne is actually pretty mild but it's persistant, and I've had it for so long+nothing else has worked for me so I guess thats why I got it.

Share this post


Link to post
Share on other sites

accutane is usually for severe acne.

well, thats what i thought so i was surprised when my doctor perscribed it to me...

same with me.. check my thread out in the cysts forum

did you ever end up going on accutane?

Share this post


Link to post
Share on other sites

Im on accutane (well Roaccutane... Australia) and ive got mild acne... but its persistant... id say if ur on it it will prolly work wonders and not much of a breakout... just as long as u dont have bumps under ur skin...

Id say u got nutin 2 lose... but start off on 20mg/day... for a while... considering its only a mild case...

AlKaMiMe :cool:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×